Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 65, NWS Green Bay, WI

July 17, 20114 counties in Wisconsin

NWS Green Bay, WI issued this severe thunderstorm warning at Jul 17, 2011, 9:26 PM CDT for 4 counties in Wisconsin. It was in force for 64 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 17, 2011, 9:26 PM CDT (02:26 UTC)
Expired
Jul 17, 2011, 10:30 PM CDT
In force
64 min
Issued by
NWS Green Bay, WI
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Marathon County, WI, Portage County, WI, Shawano County, WI, Waupaca County, WI

The radar

The Green Bay radar (KGRB), 103 km from the middle of the area, began a volume at 02:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 17, 9:45 PM CDTTSTM WND DMGAmherst, WITREES DOWN
Jul 17, 9:50 PM CDTTSTM WND DMGIola, WITREES DOWN. POWER OUT.
Jul 17, 10:05 PM CDTTSTM WND DMGWaupaca, WI14 INCH TREE LIMB DOWN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 19 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 17, 7:22 PM CDTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 2.4 hours before the alert went out and 104 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2011-07-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3989 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2011-07-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 70 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3989 J/kg
Mixed-layer CIN
-33 J/kg
Mixed-layer LCL
1231 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
70 m²/s²
0-3 km storm-relative helicity
142 m²/s²
Significant tornado parameter
2.2
Supercell composite
17.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

983 
WUUS53 KGRB 180226
SVRGRB
WIC073-097-115-135-180330-
/O.NEW.KGRB.SV.W.0065.110718T0226Z-110718T0330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
926 PM CDT SUN JUL 17 2011

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN MARATHON COUNTY IN CENTRAL WISCONSIN...
  PORTAGE COUNTY IN CENTRAL WISCONSIN...
  SHAWANO COUNTY IN NORTHEAST WISCONSIN...
  WAUPACA COUNTY IN NORTHEAST WISCONSIN...

* UNTIL 1030 PM CDT

* AT 921 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
  EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
  FROM 9 MILES WEST OF SHAWANO TO 7 MILES SOUTH OF BEVENT TO 10 MILES
  WEST OF MOSINEE...AND MOVING SOUTH AT 35 MPH.

* LOCATIONS IMPACTED INCLUDE...
  STEVENS POINT...WAUPACA...CLINTONVILLE...AMHERST...WHITING...NEW
  LONDON...FREMONT AND MARION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...LARGE HAIL...AND DEADLY
LIGHTNING. FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR OF YOUR HOME OR BUSINESS.

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE FOR WINDS OF 60 MPH OR
STRONGER. IF INDOORS...STAY AWAY FROM WINDOWS. IF OUTSIDE...QUICKLY
MOVE TO A STURDY SHELTER.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 4490 8995 4485 8870 4459 8866 4459 8874
      4425 8874 4424 8967 4437 8973 4451 8972
      4451 8979 4468 8985
TIME...MOT...LOC 0226Z 348DEG 30KT 4470 8875 4461 8938
          4478 8986
WIND...HAIL 60MPH <.75IN

$$

TDH
4 follow-up statements
502 
WWUS53 KGRB 180251
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
951 PM CDT SUN JUL 17 2011

WIC073-180301-
/O.CAN.KGRB.SV.W.0065.000000T0000Z-110718T0330Z/
MARATHON WI-
951 PM CDT SUN JUL 17 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MARATHON COUNTY
IS CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING MOVED OUT OF THE 
WARNED AREA.

LAT...LON 4468 8922 4485 8870 4460 8866 4460 8874
      4426 8874 4425 8967 4436 8973 4451 8972
      4452 8972 4452 8979 4468 8985
TIME...MOT...LOC 0251Z 348DEG 30KT 4450 8869 4441 8932
          4458 8980

$$

WIC097-115-135-180330-
/O.CON.KGRB.SV.W.0065.000000T0000Z-110718T0330Z/
WAUPACA WI-SHAWANO WI-PORTAGE WI-
951 PM CDT SUN JUL 17 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR PORTAGE...
SHAWANO AND WAUPACA COUNTIES UNTIL 1030 PM CDT...

AT 946 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 6 MILES SOUTHEAST OF CLINTONVILLE TO AMHERST TO 13 MILES
SOUTHWEST OF MOSINEE...MOVING SOUTH AT 35 MPH.

LOCATIONS IMPACTED INCLUDE...
  WAUPACA...NEW LONDON...FREMONT...PLOVER...SHERIDAN...ROYALTON...
  NORTHPORT AND WHITE LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...LARGE HAIL...AND DEADLY
LIGHTNING. FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR OF YOUR HOME OR BUSINESS.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS.

&&

LAT...LON 4468 8922 4485 8870 4460 8866 4460 8874
      4426 8874 4425 8967 4436 8973 4451 8972
      4452 8972 4452 8979 4468 8985
TIME...MOT...LOC 0251Z 348DEG 30KT 4450 8869 4441 8932
          4458 8980
WIND...HAIL 60MPH <.75IN

$$

TDH
517 
WWUS53 KGRB 180302
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
1002 PM CDT SUN JUL 17 2011

WIC115-180306-
/O.CAN.KGRB.SV.W.0065.000000T0000Z-110718T0330Z/
SHAWANO WI-
1002 PM CDT SUN JUL 17 2011

...THE SEVERE THUNDERSTORM WARNING FOR WESTERN SHAWANO COUNTY IS 
CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING MOVED OUT THE WARNED 
AREA.

LAT...LON 4433 8967 4446 8962 4453 8956 4456 8957
      4462 8954 4455 8909 4458 8878 4459 8875
      4460 8874 4426 8874 4425 8967
TIME...MOT...LOC 0256Z 348DEG 30KT 4446 8868 4437 8931
          4454 8979

$$

WIC097-135-180330-
/O.CON.KGRB.SV.W.0065.000000T0000Z-110718T0330Z/
WAUPACA WI-PORTAGE WI-
1002 PM CDT SUN JUL 17 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR PORTAGE AND 
WAUPACA COUNTIES UNTIL 1030 PM CDT...

AT 951 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 8 MILES SOUTH OF CLINTONVILLE TO AMHERST TO 13 MILES NORTH OF
WISCONSIN RAPIDS...MOVING SOUTH AT 35 MPH.

LOCATIONS IMPACTED INCLUDE...
  WAUPACA...NEW LONDON...FREMONT...ROYALTON...NORTHPORT...WHITE
  LAKE...KING AND BLAINE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...LARGE HAIL...AND DEADLY
LIGHTNING. FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR OF YOUR HOME OR BUSINESS.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 4433 8967 4446 8962 4453 8956 4456 8957
      4462 8954 4455 8909 4458 8878 4459 8875
      4460 8874 4426 8874 4425 8967
TIME...MOT...LOC 0256Z 348DEG 30KT 4446 8868 4437 8931
          4454 8979
WIND...HAIL 60MPH <.75IN

$$

TDH
507 
WWUS53 KGRB 180319
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
1019 PM CDT SUN JUL 17 2011

WIC097-180329-
/O.CAN.KGRB.SV.W.0065.000000T0000Z-110718T0330Z/
PORTAGE WI-
1019 PM CDT SUN JUL 17 2011

...THE SEVERE THUNDERSTORM WARNING FOR PORTAGE COUNTY IS CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE 
WARNED AREA.

LAT...LON 4433 8922 4440 8899 4446 8874 4434 8874
      4426 8875 4426 8922
TIME...MOT...LOC 0319Z 348DEG 30KT 4427 8863 4418 8925
          4435 8973

$$

WIC135-180330-
/O.CON.KGRB.SV.W.0065.000000T0000Z-110718T0330Z/
WAUPACA WI-
1019 PM CDT SUN JUL 17 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
WAUPACA COUNTY UNTIL 1030 PM CDT...

AT 1015 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 8 MILES SOUTHEAST OF NEW LONDON TO 11 MILES EAST OF PLAINFIELD
TO WISCONSIN RAPIDS...MOVING SOUTH AT 35 MPH.

LOCATIONS IMPACTED INCLUDE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...LARGE HAIL...AND DEADLY
LIGHTNING. FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR OF YOUR HOME OR BUSINESS.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 4433 8922 4440 8899 4446 8874 4434 8874
      4426 8875 4426 8922
TIME...MOT...LOC 0319Z 348DEG 30KT 4427 8863 4418 8925
          4435 8973
WIND...HAIL 60MPH <.75IN

$$

TDH
129 
WWUS53 KGRB 180330
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
1030 PM CDT SUN JUL 17 2011

WIC135-180339-
/O.EXP.KGRB.SV.W.0065.000000T0000Z-110718T0330Z/
WAUPACA WI-
1030 PM CDT SUN JUL 17 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN WAUPACA COUNTY WILL
EXPIRE AT 1030 PM CDT...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM.

LAT...LON 4433 8922 4440 8899 4446 8874 4434 8874
      4426 8875 4426 8922
TIME...MOT...LOC 0329Z 348DEG 30KT 4419 8861 4410 8923
          4427 8970

$$

TDH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 17, 3:26 PM CDT, 6 hours earlier.

Area forecast discussion, Jul 17, 3:26 PM CDT, 6 hours before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
326 PM CDT SUN JUL 17 2011

.SHORT TERM...TONIGHT AND MONDAY.
ONCE THE LOW CLOUDS AND FOG LIFTED THIS MORNING...TEMPERATURES
WARMED IN THE UPPER 80S TO MID 90S WITH DEW POINTS IN THE MIDDLE
70S TO NEAR 80. A PARTIAL CHECK OF DEW POINT DATA AT GREEN BAY
INDICATED A 81 DEW POINT BACK IN JULY OF 1995. SO WE ARE NEAR
ALL TIME HIGH DEW POINTS ACROSS MUCH OF THE AREA. THE ONLY EXCEPT
WAS ALONG THE LAKE MICHIGAN SHORELINE WHERE LAKE BREEZE KICKED.
TEMPERATURE AT MID AFTERNOON WAS ONLY A COOL 69 DEGREES AT THE
KEWAUNEE LAKESHORE.

FOR TONIGHT...EXPECTATIONS ARE THAT A MCS IS EXPECTED TO DEVELOP
NORTHWEST OF THE AREA AND THEN DIVE EAST SOUTHEAST INTO THE
AREA. MANY QUESTION LINGER INTO TIMING AND LOCATION ON WHERE
THE SEVEREST PORTION OF THE MCS ACTIVITY WILL OCCUR. CURRENT
THINKING IS THAT THE SOUTHWEST TWO THIRDS OF THE FORECAST AREA
WILL SEE THE STRONGEST PORTION OF THE MCS. CURRENT REGIONAL
RADAR NOW SHOWING THUNDERSTORMS DEVELOPING ACROSS NORTH CENTRAL
MINNESOTA AT THIS TIME. ONCE THE COMPLEX ORGANIZES...IT WILL
QUICKLY RACE TO THE EAST SOUTHEAST. HAVE INCLUDED DAMAGING WINDS
AND LOCALLY HEAVY RAIN IN THE FORECAST. OVERNIGHT...AREAS OF LOW
CLOUDS AND FOG ARE EXPECTED TO DEVELOP LATE TONIGHT AND LINGER
INTO MONDAY MORNING.

ANOTHER HOT AND HUMID DAY IS EXPECTED ACROSS THE REGION WITH HIGHS
MOST PLACES IN THE 90S. DEW POINTS WILL REMAIN IN THE 70S. AFTERNOON
HEAT INDICES WILL CLIMB TO AROUND 100 ACROSS THE NORTH AND 103 TO 108
ACROSS THE SOUTH.

AS FOR HEADLINES...EXTENDED EXCESSIVE HEAT WARNING THROUGH THURSDAY
AFTERNOON PER COORDINATION WITH LONG TERM FORECASTER. HAVE EXTENDED
THE HEAT ADVISORY FOR THE NORTH THROUGH MONDAY AFTERNOON DUE TO THE
EXPECTED HEAT INDEX VALUES AROUND 100. MIDNIGHT CREW WILL PROBABLY NEED
TO ADD A HEAT ADVISORY FOR AT LEAST MANITOWOC AND KEWAUNEE COUNTIES
DUE TO EXPECTED OFF SHORE WIND FOR MOST OF THE DAY. LAKE BREEZE IS
NOT EXPECTED TO MOVE AS FAR INLAND AS IT DID TODAY. DOOR COUNTY APPROACHED
100 DEGREES FOR A SHORT PERIOD OF TIME THIS AFTERNOON. WITH WESTERLY
WIND OFF BAY...HEAT INDICES WILL COME CLOSE AGAIN TO 100 AT INTERIOR
LOCATIONS.

.LONG TERM...MONDAY NIGHT THROUGH NEXT SUNDAY...MAIN FCST CONCERNS
ARE OPPRESSIVE HEAT AND HUMIDITY AND ASSOCIATED HEADLINES...AND
TSTM CHCS.

COMBINATION OF HEAT AND HUMIDITY WILL LEAD TO HEAT INDICES IN THE
100-105 RANGE DURING THE AFTERNOONS THROUGH THURSDAY. THE HOTTEST
DAY WILL LIKELY BE ON WEDNESDAY...WHEN HEAT INDICES MAY REACH 110
IN C/EC WI. HAVE EXTENDED THE EXCESSIVE HEAT WARNING THROUGH
THURSDAY...WHICH MATCHES UP WITH ARX/MKX. OPTED TO NOT EXPAND THE
AREAL COVERAGE OF THE WARNING...AS HEAT INDICES MAY ONLY BE IN
THE 90S ACROSS NORTHERN WI ON TUESDAY.

PCPN CHCS WILL BE TIED TO THE VARIOUS FRONTAL BOUNDARIES THAT
RESIDE ACROSS THE AREA DURING THIS PERIOD. A WEAK COLD FRONT IS
EXPECTED TO SAG SOUTH THROUGH THE AREA ON MONDAY NIGHT AND
TUESDAY...THEN LIFT BACK TO THE NORTHEAST AS A WARM FRONT ON
TUESDAY NIGHT AND WEDNESDAY. ASIDE FROM LINGERING EVENING STORMS
ON MONDAY NIGHT...EXPECT THE SOUTHWARD PUSH OF THE FRONT TO BE
FAIRLY UNEVENTFUL...WITH H8 FLOW VEERING NORTHWEST AND SOMEWHAT
DRIER AND MORE STABLE AIR MOVG INTO NORTHERN WI. HOWEVER...EXPECT
ACTIVITY TO INCREASE AGAIN BY TUES NGT AS THE WARM FRONT SURGES
NORTH. THE BOUNDARY WILL BE CLOSE ENOUGH TO THE WI/UPPER MI BORDER
ON WEDS TO WARRANT A POP OVER THE FAR NORTH.

A COLD FRONT IS EXPECTED TO EDGE TOWARD NW WI ON WEDS NGT...AND
LOOKS LIKE IT WILL EVENTUALLY STALL OUT WEST TO EAST ACROSS THE
REGION ON THU/FRI. ANOTHER COLD FRONT MAY APPROACH ON FRIDAY
NGT OR SATURDAY...AND MOVE SLOWLY THROUGH THE AREA OVER THE
WEEKEND. WITH ALL OF THESE BOUNDARIES AFFECTING THE REGION...AND
A MOIST AND UNSTABLE AIR MASS IN PLACE...CANNOT RULE OUT A CHC OF
TSTMS FOR ANY OF THE PERIODS.
&&

.AVIATION...CONCERNS FOR TONIGHT WILL BE THE POTENTIAL FOR COMPLEX
OF THUNDERSTORMS THAT WILL MOVE ACROSS THE AREA THAT WILL BE
CAPABLE OF PRODUCING WIND GUSTS OVER 50 KNOTS. AT THIS TIME...
MODELS FORECAST ARE VASTLY DIFFERENT ON WHERE THIS COMPLEX WILL
SET UP. CURRENT BELIEF IS THAT MOST OF THE FORECAST AREA WILL BE
AFFECTED BY THIS COMPLEX THIS EVENING. SHOWERS AND THUNDERSTORMS
NOW DEVELOPING ACROSS CENTRAL AND NORTHERN MINNESOTA. THIS AREA
SHOULD INCREASE THIS EVENING AS IT GRADUALLY TURNS SOUTHEAST. HAVE
HIT THE 18Z TAFS HARD WITH STRONG THUNDERSTORMS AT KAUW AND KCWA
BETWEEN 01Z AND 03Z AND KGRB/KATW BETWEEN 03Z AND 05Z. THIS TIMING
OF THIS COMPLEX MAY BE ADJUSTED ONCE IT BECOMES BETTER ORGANIZED.

AFTER THE COMPLEX OF STORMS EXITS THE AREA TONIGHT...WILL NEED TO
WORRY AGAIN WITH LOW CLOUDS AND FOG. MOIST AIR MASS IN PLACE AND
WITH EXPECTED RAINFALL TONIGHT...THINK THERE WILL BE LOW CLOUDS
AND FOG. THE LOW CLOUDS AND FOG WERE A LITTLE SLOWER TO LIFT THIS
MORNING...SO ANY DENSE FOG OR LOW CLOUDS THAT DO FORM PROBABLY W
WILL NOT CLEAR OUT TO VFR CONDITIONS UNTIL 15-16Z. HAVE A CHANCE
OF THUNDERSTORMS ON MONDAY WITH WEAK FRONT MOVING THROUGH THE AREA.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
EXCESSIVE HEAT WARNING UNTIL 7 PM CDT THURSDAY FOR WIZ020-030-
031-035>039-045-048-049.

HEAT ADVISORY UNTIL 7 PM CDT MONDAY FOR WIZ005-010>013-018-019-
021-073-074.

&&

ECKBERG/KIECKBUSCH
Hazardous weather outlook, Jul 17, 3:04 PM CDT, 6 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
304 PM CDT SUN JUL 17 2011

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-182015-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
304 PM CDT SUN JUL 17 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS. SOME OF THE
STORMS WILL BE CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH AND TORRENTIAL RAIN. RAINFALL RATES OF 2 TO 3 INCHES
MAY CAUSE SOME URBAN STREET FLOODING AND PONDING OF WATER ON
AREA HIGHWAYS.

HEAT INDICES OF 100 TO 110 DEGREES WILL CONTINUE FOR THE REST
OF THE AFTERNOON INTO EARLY THIS EVENING. HEAT INDICES SHOULD
DROP BELOW 100 DEGREES BY MID EVENING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY

A HAZARDOUS COMBINATION OF HEAT AND HUMIDITY IS LIKELY FOR ALL OR
PART OF THE PERIOD FROM MONDAY THROUGH FRIDAY. HIGH TEMPERATURES
IN THE 90S AND DEW POINTS IN THE 70S WILL PRODUCE HEAT INDICES
OVER 100 DEGREES ON SOME OR ALL OF THESE DAYS.

THOSE RESPONSIBLE FOR CONSTRUCTION CREWS AND LARGE OUTDOOR EVENTS
SHOULD MAKE PLANS FOR PROVIDING SHADE...WATER AND PLACES FOR
PEOPLE TO COOL OFF. THOSE CARING FOR THE ELDERLY AND DISABLED
SHOULD ENSURE THEY ARE NOT ENDANGERED BY THE UPCOMING HOT WEATHER.

THERE IS A CHANCE OF THUNDERSTORMS FROM TIME TO TIME MONDAY
THROUGH SATURDAY. IT IS TOO EARLY TO DETERMINE WHEN AND WHERE
SEVERE WEATHER WOULD OCCUR.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TONIGHT.

LMZ521-522-541>543-182015-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
304 PM CDT SUN JUL 17 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TONIGHT

PATCHY DENSE FOG CAN BE EXPECTED OVER THE COASTAL WATERS OF
LAKE MICHIGAN AS A WARM AND HUMID AIR MASS IS FIRMLY ENTRENCHED
OVER THE COLDER WATERS. IN ADDITION TO FOG...THERE IS A SLIGHT
RISK OF SEVERE THUNDERSTORMS WITH STRONG WINDS THAT WILL MAKE
BOATING HAZARDOUS FOR SMALL CRAFT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY

DENSE MARINE FOG WILL OCCUR FROM TIME TO TIME ACROSS THE COASTAL
WATERS OF LAKE MICHIGAN THROUGH MUCH OF THE UPCOMING WEEK. VERY
WARM AND HUMID AIR WILL REMAIN OVER THE COOLER WATERS OF LAKE
MICHIGAN. THE FOG IS USUALLY MOST DENSE WHERE THE WATER IS COLDEST
AND WHEN WINDS ARE LIGHT.

THERE IS A CHANCE OF THUNDERSTORMS FROM TIME TO TIME MONDAY
THROUGH SATURDAY. IT IS TOO EARLY TO DETERMINE WHEN AND WHERE
SEVERE WEATHER WOULD OCCUR.

ECKBERG/TSK

In the hours before

Local storm report, Jul 17, 8:45 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
845 PM CDT SUN JUL 17 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0810 PM     TSTM WND DMG     ELCHO                   45.43N 89.18W
07/17/2011                   LANGLADE           WI   PUBLIC

            POWER POLE DOWN - REPORT RELAYED BY LAW ENFORCEMENT

&&
Local storm report, Jul 17, 8:59 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
859 PM CDT SUN JUL 17 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0842 PM     TSTM WND DMG     2 WSW AURORA            45.77N 88.13W
07/17/2011                   FLORENCE           WI   LAW ENFORCEMENT

            TREE DOWN ON COUNTY HWY B NEAR AURORA

&&
Local storm report, Jul 17, 9:06 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
906 PM CDT SUN JUL 17 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0852 PM     TSTM WND DMG     8 NE LAKEWOOD           45.37N 88.39W
07/17/2011                   OCONTO             WI   LAW ENFORCEMENT

            TREE DOWN ON COUNTY HWY F

&&
Local storm report, Jul 17, 9:12 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
912 PM CDT SUN JUL 17 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0909 PM     TSTM WND DMG     WAUSAU                  44.96N 89.63W
07/17/2011                   MARATHON           WI   TRAINED SPOTTER

            LARGE TREE DOWN AT 11TH AVENUE AND STEWART AVENUE

&&

TH
Local storm report, Jul 17, 9:22 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
922 PM CDT SUN JUL 17 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0902 PM     TSTM WND GST     WESTON                  44.90N 89.57W
07/17/2011  M53 MPH          MARATHON           WI   PUBLIC

            TREES DOWN

&&
Local storm report, Jul 17, 9:23 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
923 PM CDT SUN JUL 17 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0910 PM     TSTM WND GST     5 S MOUNTAIN            45.11N 88.48W
07/17/2011  E40 MPH          OCONTO             WI   PUBLIC

            NEAR YMCA YOUTH CAMP

&&

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 17, 7:05 PM CDTFlash Flood WarningGRBVilas3 hr
Jul 17, 7:15 PM CDTSevere Thunderstorm WarningGRBOneida, Vilas54 min
Jul 17, 7:51 PM CDTSevere Thunderstorm WarningGRBLanglade, Lincoln, Oneida54 min
Jul 17, 7:51 PM CDTSevere Thunderstorm WarningGRBFlorence, Forest, Marinette39 min
Jul 17, 8:30 PM CDTSevere Thunderstorm WarningGRBFlorence, Forest, Marinette, Oconto75 min
Jul 17, 8:40 PM CDTSevere Thunderstorm WarningGRBLanglade, Marathon, Menominee, Shawano50 min
Jul 17, 8:49 PM CDTSpecial Marine WarningGRB116 min
Jul 17, 9:08 PM CDTSevere Thunderstorm WarningGRBMarinette, Oconto, Shawano52 min
Jul 17, 9:30 PM CDTSevere Thunderstorm WarningGRBMenominee22 min
Jul 17, 9:40 PM CDTSevere Thunderstorm WarningGRBBrown, Outagamie65 min
Jul 17, 9:48 PM CDTSpecial Marine WarningGRB117 min
Jul 17, 10:12 PM CDTSevere Thunderstorm WarningGRBDoor, Kewaunee63 min
Jul 17, 10:12 PM CDTSevere Thunderstorm WarningGRBWaushara, Winnebago54 min
Jul 17, 10:24 PM CDTSevere Thunderstorm WarningGRBCalumet, Manitowoc66 min
Jul 18, 6:57 AM CDTSevere Thunderstorm WarningGRBWood48 min
Jul 18, 7:41 AM CDTSevere Thunderstorm WarningGRBPortage, Wood49 min
Jul 18, 8:14 AM CDTSevere Thunderstorm WarningGRBPortage, Waupaca46 min
Jul 18, 8:19 AM CDTSevere Thunderstorm WarningGRBWaushara41 min
Jul 18, 8:46 AM CDTSevere Thunderstorm WarningGRBOutagamie, Winnebago59 min
Jul 18, 9:03 AM CDTSevere Thunderstorm WarningGRBShawano, Waupaca39 min
Jul 18, 9:10 AM CDTSpecial Marine WarningGRB2 hr
Jul 18, 9:15 AM CDTSevere Thunderstorm WarningGRBBrown, Calumet45 min
Jul 18, 9:40 AM CDTSevere Thunderstorm WarningGRBKewaunee, Manitowoc38 min
Jul 18, 10:43 AM CDTSevere Thunderstorm WarningGRBDoor23 min
Jul 18, 11:05 AM CDTSevere Thunderstorm WarningGRBMarinette, Oconto50 min
Jul 18, 11:36 AM CDTSpecial Marine WarningGRB41 min
Jul 18, 2:11 PM CDTSevere Thunderstorm WarningGRBForest49 min
Jul 18, 2:27 PM CDTSevere Thunderstorm WarningGRBOneida, Vilas32 min
Jul 18, 2:57 PM CDTSevere Thunderstorm WarningGRBForest33 min
Jul 18, 5:20 PM CDTSevere Thunderstorm WarningGRBOutagamie, Shawano, Waupaca40 min
Jul 18, 5:56 PM CDTSevere Thunderstorm WarningGRBOutagamie, Waupaca, Waushara, Winnebago64 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.